# SDR EE4Y2016033100015

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000287
- Aircraft time: 15,731 hours, 10,103 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SLAT SKIN  DAMAGED.  REPAIRED IAW ETD2016-190-029699
